# SDR SWI2025F00971

- Difficulty date: April 8, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND DOOR CUTOUT BETWEEN FS364.00 Â€“ FS394.00 AND STRGR25R Â€“ STGL25L HAS MULTIPLE SPOTS OF CORROSION (MARKED)  (C-CHECK RO 07/16/2025)REPAIRED AVIONICS BAY DOOR SURROUND CUTOUT BETWEEN FS360-FS394 AND STGR25R-STGR25L REF REO 690-53-21-032 REV. -- DATED 2008-03-07 AND CRJ900 SRM 51-21-06-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
